# SDR DALA2016100707144

- Difficulty date: October 3, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 51,229 hours, 29,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD FRAME CRACKED. COMPLIED WITH ERA 551326-14.
